U.S. doctors online nowAsk doctors free
A male asked:

Could latisse really change the color of my eyes? i've heard a lot about latisse lately, and i love the idea of growing fuller eyelashes over time. it was mentioned, however, that the treatment might actually change the color of my eyes. is that even poss

2 doctor answers2 doctors weighed in
Dr. Alma Murphy
Ophthalmology 46 years experience
Latisse (bimatoprost) : Latisse (bimatoprost) is very unlikely to change your eye color. It is used at the base of the upper eyelashes just above the lash line. When used sparingly in this location, you are unlikely to get Latisse (bimatoprost) directly into your eye. If you somehow repeatedly and regularlly put Latisse (bimatoprost) in your eye for weeks, you might change your eye color. The active ingredient in Latisse (bimatoprost) causes increased pigmentation. This might cause a light brown eye to turn darker brown.
Dr. David Richardson
Ophthalmology 26 years experience
Latisse (bimatoprost) : Latisse (bimatoprost) shares the same active ingredient as Lumigan which is used to treat glaucoma. When droped directly into the eye this medication will change some blue eyes to hazel, hazel to light brown, and light brown to dark brown over time. However, when this medication is applied sparingly to only the lashes (as with latisse) it is unlikely to result in iris color change.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.